Pfizer Inc. is voluntarily recalling one lot of 30-count Effexor XR® (venlafaxine HCl) 150 mg extended-release capsules, one lot of 90-count Effexor XR (venlafaxine HCl) 150 mg extended-release capsules and one lot of 90-count Greenstone LLC-branded Venlafaxine HCl 150 mg extended-release capsules.
This recall is to the patient level and involves Pfizer lot numbers V130142 and V130140, which both expire in October 2015, and Greenstone lot number V130014, which expires in August 2015.These products were distributed nationally to wholesalers, distributors, certain government agencies, patient assistance programs and retailers, such as pharmacies and hospitals. These direct customers are being notified by UPS next day mail, and Pfizer is arranging for the return of all recalled products. Wholesalers, distributors, government agencies, patient assistance programs and retailers with product that is being recalled should stop distribution and promptly return the product to Stericycle Inc. Please contact Stericycle at 1-888-345-0481 for instructions on returning product. Pharmacists should immediately quarantine, discontinue distribution of and return all recalled lots of these products, as well as notify any of their customers to whom they distributed the products. Patients with affected product should notify their physicians and/or return product to their pharmacies. Patients with questions regarding the return of product should contact Stericycle at 1-888-345-0481 (Monday to Friday 8am to 5pm ET). Patients with questions regarding this recall can contact Pfizer Medical Information at 1-800-438-1985 (Monday to Thursday 9am to 8pm ET or Friday, 9am to 5pm ET). Patients should contact their physician or healthcare provider if they have experienced any problems that may be related to taking this drug product. Adverse reactions or quality problems experienced with the use of this product may be reported to the FDA's MedWatch Adverse Event Reporting program either online, by regular mail or by fax.
• feel faint• become dizzy, or • have a fast heartbeat Pfizer has responded rapidly to this situation to ensure the safety of patients who take our medicines. This recall is being conducted with the knowledge of the U.S. Food and Drug Administration.